# SDR FDEA201202200629

- Difficulty date: February 20, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 70,735 hours, 23,609 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 143N66213
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR EXTERNAL SURFACE LOWER EDGE CHORD DENTED FWD CARGO DOOR EXTERNAL LOWER EDGE CHORD REPLACED.
